Algèbre/Topologie
Une description combinatoire du monoïde des enlacements
[A combinatorial description of the monoid of linkings]
Comptes Rendus. Mathématique, Volume 337 (2003) no. 4, pp. 227-232.

A linking pairing is a nondegenerate symmetric bilinear pairing λ:G×G/ on a finite Abelian group. The set of isomorphism classes of linking pairings is a monoid 𝔈 for orthogonal sum, infinitely generated, infinitely related and without cancellation. A presentation of 𝔈 is given in Kawauchi and Kojima (Math. Ann. 253 (1980) 29–42). We propose a new presentation of 𝔈 which permits to recognize whether a linking pairing has a given orthogonal summand.

Un enlacement est une forme bilinéaire symétrique non dégénérée λ:G×G/ sur un groupe abélien fini. L'ensemble des classes d'isomorphismes d'enlacements forme un monoïde 𝔈, pour la somme orthogonale, à un nombre infini de générateurs et de relations, sans simplification. Une présentation de 𝔈 se trouve dans Kawauchi et Kojima (Math. Ann. 253 (1980) 29–42). Nous proposons une nouvelle présentation de 𝔈 qui permet de reconnaître si un enlacement possède un facteur orthogonal donné.

Received:
Accepted:
Published online:
DOI: 10.1016/S1631-073X(03)00308-X
Deloup, Florian 1

1 Université Paul Sabatier, Toulouse III, laboratoire Émile Picard de mathématiques, 118, route de Narbonne, 31062 Toulouse, France
@article{CRMATH_2003__337_4_227_0,
     author = {Deloup, Florian},
     title = {Une description combinatoire du mono{\"\i}de des enlacements},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {227--232},
     publisher = {Elsevier},
     volume = {337},
     number = {4},
     year = {2003},
     doi = {10.1016/S1631-073X(03)00308-X},
     language = {fr},
     url = {http://www.numdam.org/articles/10.1016/S1631-073X(03)00308-X/}
}
TY  - JOUR
AU  - Deloup, Florian
TI  - Une description combinatoire du monoïde des enlacements
JO  - Comptes Rendus. Mathématique
PY  - 2003
SP  - 227
EP  - 232
VL  - 337
IS  - 4
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/S1631-073X(03)00308-X/
DO  - 10.1016/S1631-073X(03)00308-X
LA  - fr
ID  - CRMATH_2003__337_4_227_0
ER  - 
%0 Journal Article
%A Deloup, Florian
%T Une description combinatoire du monoïde des enlacements
%J Comptes Rendus. Mathématique
%D 2003
%P 227-232
%V 337
%N 4
%I Elsevier
%U http://www.numdam.org/articles/10.1016/S1631-073X(03)00308-X/
%R 10.1016/S1631-073X(03)00308-X
%G fr
%F CRMATH_2003__337_4_227_0
Deloup, Florian. Une description combinatoire du monoïde des enlacements. Comptes Rendus. Mathématique, Volume 337 (2003) no. 4, pp. 227-232. doi : 10.1016/S1631-073X(03)00308-X. http://www.numdam.org/articles/10.1016/S1631-073X(03)00308-X/

[1] Burger, E. Über Gruppen mit Verschlingungen, J. Reine Angew. Math., Volume 188 (1950), pp. 193-200

[2] F. Deloup, How to recognize a linking summand, Université de Toulouse III, Prépublication, 2001

[3] Deloup, F. An explicit construction of an abelian topological quantum field theory, Topology Appl., Volume 127 (2003) no. 1/2, pp. 199-211

[4] Deloup, F.; Gille, C. Abelian quantum invariants indeed classify linking pairings, Knots in Hellas '98, Vol. 2 (Delphi) (J. Knot Theory Ramifications), Volume 10 (2001) no. 2, pp. 295-302

[5] Kawauchi, A.; Kojima, S. Algebraic classification of linking pairings on 3-manifolds, Math. Ann., Volume 253 (1980), pp. 29-42

[6] Scharlau, W. Quadratic and Hermitian Forms, Springer-Verlag, Heidelberg, 1968

[7] Seifert, H.; Threlfall, W. Lehrbuch der Topologie, Leipzig, 1934

[8] Wall, C.T.C. Quadratic forms on finite groups and related topics, Topology, Volume 2 (1963), pp. 281-298

Cited by Sources: